Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Intunitiv and Vyvanse
    avatar
    qjcbmom posted:
    My 11 year old son was taking Adderall 50mg and Clonidine 0.1 mg, but now he is taking Vyvanse 50mg and Intunitive 1mg. He has only been on Intunitiv for a few days and is complaining that his vision has become a tad bit darker. It's like everything he sees is darker. It takes him a moment to focus in on things that are more than 5 feet away. Would this be considered apart of being dizzy or is this just normal? Maybe its just going to take awhile for the meds to work.
    Reply
     
    avatar
    Concernedmamaof2girls responded:
    Both of my daughters who are 9 and 6 have been on Intunitiv for over 2 years now and have moved all the way up to the max dosage of 4 mg. They have complained of their eyes hurting and it can cause dizziness at times. I was concerned at times of my youngest one complaining about her eyes that I took her to a eye doctor and found out that the medication causes the eyes to dilate when its taken and also causes the eyes to be more dry, so he recommended for her to use a eye drop that you can buy over the counter just to use when they bother her. It seems to help most of the time. I will say that the Intunitiv is a great drug for children with ODD and ADHD combined.
     
    avatar
    Patricia Quinn, MD responded:
    Be sure to report all side effects that your child experiences to his prescribing physician. It does not sound like what he is describing is part of being dizzy, but more like a change in his vision. This could be a problem with dilation as discussed in the previous reply but I would have a physician check it out.

    Pat Quinn, MD


    Featuring Experts

    My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

    Helpful Tips

    ADD/ADHD vitamins nutrients that are especially important!
    Resource- 3 stemps to conquering ADD/ADHD, by Jon Bennett - B vitamins - B6/B5 bananas, lemons, melons, spinach, squash, okra, ... More
    Was this Helpful?
    26 of 37 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.